MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X75 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X75 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2B5ST
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date, no additional information has been received and no device has been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, the 2b5st had a broken inner tube.It is unknown how the procedure was completed.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4) date sent: 4/5/2022 d4: batch # u9598a investigation summary the product was returned to ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 2b5st device was returned with the obturator cannula damaged bent.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.

Brand Name
OPT BLADELESS 5X75 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
6107428552
MDR Report Key12329242
Report Number3005075853-2021-04746
Device Sequence Number11513689
Product Code GCJ
UDI-Device Identifier10705036013716
UDI-Public10705036013716
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number2B5ST
Device Catalogue Number2B5ST
Device Lot NumberU40M39
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown